# SDR HALA2019040320157

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 62 AND 71 AT -Y1959 IS CORRODED AT LOCATIONS: FR62+12", FR63+11", FR64+2", FR64+18". //  CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01.    
DAMAGE DIMENSIONS: FR62+12", FR63+11", FR64+2", FR64+18". CORROSION LOCATED ON INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS.
ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND AIRBUS DWG F53477040 ISSUE H. JOB COMPLETE.
